On the solution of certain non-linear differential equations of the third order

Jan Voráček

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica (1971)

  • Volume: 11, Issue: 1, page 147-156
  • ISSN: 0231-9721

How to cite

top

Voráček, Jan. "On the solution of certain non-linear differential equations of the third order." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica 11.1 (1971): 147-156. <http://eudml.org/doc/23212>.

@article{Voráček1971,
author = {Voráček, Jan},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica},
language = {eng},
number = {1},
pages = {147-156},
publisher = {Palacký University Olomouc},
title = {On the solution of certain non-linear differential equations of the third order},
url = {http://eudml.org/doc/23212},
volume = {11},
year = {1971},
}

TY - JOUR
AU - Voráček, Jan
TI - On the solution of certain non-linear differential equations of the third order
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica
PY - 1971
PB - Palacký University Olomouc
VL - 11
IS - 1
SP - 147
EP - 156
LA - eng
UR - http://eudml.org/doc/23212
ER -

References

top
  1. Voráček J., Sur une équation différentielle non linéaire du troisième ordre, Publ. Fac. Sci. Univ. J. E. Purkyně, Brno, (to appear). Zbl0245.34026MR0277820
  2. Voráček J., O některých nelineárních diferenciálních rovnicích třetího řádu, Acta Univ. Palackianae Olomucensis, F. R. N., T. 21., 1966. (1966) 
  3. Voráček J., Einige Bemerkungen über eine nichtlineare Differentialgleichung dritter Ordnung, Archivum mathematicum, Brno, T. 2., 1966. (1966) Zbl0244.34023MR0199501
  4. Voráček J., Dissipativnost některých nelineárních diferenciálních rovnic 3. a 4. řádu, Acta Univ. Palackianae Olomucensis, F. R, N., T. 28., 1968. (1968) 
  5. Bhatia N. P., Anwendung der direkten Methode von Ljapunow zum Nachweis der Beschränkheit und der Stabilität der Lösungen einer Klasse nichtlinearer Differentialgleichungen zweiter Ordnung, Abhandlungen der Deutschen Akademie der Wissenschaften, 5, 1961. (1961) MR0140781

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.